# SDR FDEA201606272155

- Difficulty date: June 27, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 50,512 hours, 25,964 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 3 LEADING SLAT INNER SURFACE FOUND 1EA DENT.
